# SDR CA110810004

- Difficulty date: May 21, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Sun Gear
- Condition: Damaged
- Location: Rgb
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

IMPROPER MX USED REPLACEMENT GEARS INSTALLED IFSD,  ABOUT 10 MINUTES INTO FLIGHT THE PILOT REPORTED HEARING A LOUD BANG AND SUBSEQUENT POWER LOSS. PILOT SECURED NR 2 ENGINE AND FLIGHT CONTINUED  AND LANDED SAFELY ON 1 ENGINE. ENGINE WAS REMOVED AND SENT WHERE INVESTIGATION REVEALED RGB PLANET AND SUN GEAR DISTRESS.   MFG INVESTIGATION REVEALED THE GEARS HAD BEEN SUPPLIED BY A 3RD PARTY OPERATION AND INSTALLED BY A NON-MFG SHOP.
